# SDR SWAA2019111938898

- Difficulty date: November 9, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 54,821 hours, 32,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141A5213
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR STRAP CORRODED AT BS. 270, BETWEEN RBL 8 TO RBL 12.          / R&R REPAIR PER SRM & EA.
